# SDR CALA9801352

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT WING LEADING EDGE CRACKED IN TWO PLACES BETWEEN SLATS NR 7 AND NR 8.  THE CRACKS WERE 5.5 AND 9.5 INCHES LONG.  THE SURFACE WAS PREPARED IAW SRM 51-70-06.  THE AREA WAS REPAIRED IAW ECRA 5720-01662.  A DIP WAS ISSUED FOR FOLLOW-UP INSPECTION AND PERMANENT REPAIR PER ECRA 5720-01662, REV A.
